# SDR DALA1205140668

- Difficulty date: January 10, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED ON UPPER SURFACE STA 1640 LBL 59-RBL 59.  CORROSION ON EXISTING REPAIR FROM LBL 13- RBL 9 OUT OF LIMITS.  REMOVED EXISTING REPAIR AND FLOORBEAM TO LBL 35 FABRICATED AND INSTALLED FLOORBEAM AND REPAIR ANGLES IAW B757 SRM 53-00-51 DURING HMV AT ST AEROSPACE SAN ANTONIO.
